# SDR 2019FA0000010

- Difficulty date: January 11, 2019
- Submitted: January 16, 2019
- Operation: General aviation
- Aircraft: N252CS
- Make and model: Robsin R22BETAII
- Aircraft serial: 3893
- Aircraft time: 2,224 hours
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Hub
- Part number: A1862
- Condition: Unserviceable
- Location: Fanwheel
- Part time: 24 hours
- Component: Fanwheel, Robsin
- Component part number: B1741
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A POST FLIGHT INSPECTION OF THE DRIVE SYSTEM WAS PERFORMED AFTER ENCOUNTERING A FLICKERING CLUTCH LIGHT.  DURING THE INSPECTION, THE FANWHEEL HUB ATTACHING HARDWARE WAS FOUND FRETTING AND LOOSE.
